First order self-adjoint multipoint quasi-differential operators


Ozturk Mert R., YILMAZ B., İSMAİLOV Z.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.2071-2079, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1803-136
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2071-2079

Abstract

In this paper, using the Calkin-Gorbachuk method, the general form of all self-adjoint operators generated by first order linear singular multipoint quasi-differential expressions in the direct sum of weighted Hilbert spaces of vector functions has been found. Later on, the geometry of the spectrum set of these type extensions was researched.